Vol. 6, No. 3, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 16
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
The image of complex conjugation in $l$-adic representations associated to automorphic forms

Richard Taylor

Betti numbers of graded modules and the multiplicity conjecture in the non-Cohen–Macaulay case

Mats Boij and Jonas Söderberg

$\mathscr{L}$-invariants and Shimura curves

Samit Dasgupta and Matthew Greenberg

On the weak Lefschetz property for powers of linear forms

Juan C. Migliore, Rosa M. Miró-Roig and Uwe Nagel

Resonance equals reducibility for $A$-hypergeometric systems

Mathias Schulze and Uli Walther

The Chow ring of double EPW sextics

Andrea Ferretti

A finiteness property of graded sequences of ideals

Mattias Jonsson and Mircea Mustaţă

On unit root formulas for toric exponential sums

Alan Adolphson and Steven Sperber

Symmetries of the transfer operator for $\Gamma_0(N)$ and a character deformation of the Selberg zeta function for $\Gamma_0(4)$

Markus Fraczek and Dieter Mayer